Well here it goes, a question for the menopause women?
- 20 Nov 2012 by smileyhappy
- 25 January 2018
- diflucan, vagifem, infections, menopausal disorders, sex, yeast infection
I started using replens and then tried vagifem and then I got a yeast infection. I know they are not related because I spoke to the pharmacist. I took a Diflucan 150mg. It went away so I thought. Had sex and now the yeast infection is back again. I use another Diflucan. I was really swollen in the vaginal area and was really red and had the curd like discharge. Now I am still swollen and red. I am getting better. I was on the 14 day cycle when I had first signs of infection. Now I am on twice a week only of vagifem. The pharmacist thought I might be sensitive and that now I am only twice a week I might be better. Has this happened to anyone else? I need to put an ice pack down there too it is so sensitive. I know alot of info. Sorry. Just wondered if this was supposed to happen with menopause and vagifem?
Thanks for responses.
Vagifem can cause fungal infections. Did the doc check to make sure its just a fungal infection and not another cause too? There are other things that can infect the vagina.
Hi smileyhappy. This hasn't happened to me. I did a look up on it and it does help with menopause. Also, it is an antibiotic. I sure wish I could have helped more. I wanted you to know that I sympathize with you. You must be miserable. I prayed for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2015 • 3 answers
Posted 2 Oct 2015 • 1 answer
Posted 3 Jan 2016 • 1 answer
Posted 22 Jul 2016 • 0 answers
Posted 1 Dec 2017 • 1 answer